# SDR ASAA2017020319677

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 58,056 hours, 26,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN COMPARTMENT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. CHECKED WIRING IAW WDM 33-51-12.  REMOVED & REPLACED BATTERY PACK ASSY, M1674, IAW WDM 33-51-12. OPS CHECKED GOOD.
